Sudafed PE Congestion (Not Labeled GF)
The following report on Sudafed PE Congestion (Not Labeled GF) will inform you of the amount of gluten found in this product during testing.
General Product Information
Manufacturer: Johnson and Johnson
Active ingredient: Phenylephrine HCL 10 mg
Inactive ingredients: Carnauba wax, D&C yellow no. 10, 10 aluminum lake, FD&C red no. 40 aluminum lake, FD&C yellow no. 6 aluminum lake, Magnesium stearate, Microcrystalline cellulose, Modified starch, Polyethylene glycol, Polyvinyl alcohol, Powdered cellulose, Pregelatinized starch, Sodium starch glycolate, Talc, Titanium dioxide.
The manufacturer provides online product information.
Ingredient and labeling information provided as a convenience only. Do not rely on this information for your dietary needs. Always read product labels before purchasing for the most accurate and up-to-date information.